f-derivations of weak AB-algebras

Main Article Content

Poonchayar Patthanangkoor
Thirayu Ammaritnateetorn
Danai Kiewwan
Torphan Hongsaeng


In this paper, we introduce the notions of f-derivations of weak AB-algebras, and investigate their basic properties.

Article Details

Physical Sciences


Bejarasco, R. D. and Gonzaga, N. C., 2019, On Homomorphisms of AB-algebras, Missouri J. Math.

Sci. 31(2): 121-129.

Hameed, A.T. and Abbas, B.N., 2017, AB-ideals of AB-algebras, Applied Mathematical Sciences. 11(35): 1715-

Hameed, A.T. and Abbas, B.N., 2018, Fuzzy AB-ideals of AB-algebra, Journal of AL-Qadisiyah for computer

science and mathematics. 10(1): 1-7.